Alert archive / Wisconsin / Frost Advisories in 2016
Frost Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at May 17, 2016, 3:13 PM CDT for 20 counties in Wisconsin. It took effect at May 18, 2016, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2016, 3:13 PM CDT (20:13 UTC)
- In effect from
- May 18, 2016, 1:00 AM CDT
- Expired
- May 18, 2016, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585 WWUS73 KMKX 172013 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL 313 PM CDT TUE MAY 17 2016 WIZ046-047-056-057-062-063-067-180415- /O.NEW.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE- 313 PM CDT TUE MAY 17 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY. * TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN INTERIOR CENTRAL WISCONSIN. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
858 WWUS73 KMKX 172330 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 630 PM CDT TUE MAY 17 2016 ...COLD TEMPERATURES EXPECTED OVERNIGHT... .HIGH PRESSURE SETTLING ACROSS THE GREAT LAKES WILL BRING COLD CONDITIONS ACROSS SOUTHERN WISCONSIN TONIGHT. CLEAR SKIES...LIGHT WINDS AND LOW DEWPOINTS WILL LEAD TO GOOD RADIATIONAL COOLING CONDITIONS WITH FROST EXPECTED. LOW SPOTS WILL BE MOST SUSCEPTIBLE TO FROST. WIZ051-052-058>060-064-065-068>070-180730- /O.EXA.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...FOND DU LAC...PLYMOUTH... SHEBOYGAN FALLS...HOWARDS GROVE...OOSTBURG...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...WATERTOWN...FORT ATKINSON...JEFFERSON... WAUKESHA...BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO... MONROE...BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN... ELKHORN...LAKE GENEVA...EAST TROY 630 PM CDT TUE MAY 17 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY. * TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ046-047-056-057-062-063-067-180730- /O.CON.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...BARABOO... REEDSBURG...PRAIRIE DU SAC...SAUK CITY...PORTAGE...COLUMBUS... LAKE WISCONSIN...LODI...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...DARLINGTON...SHULLSBURG...BENTON...BELMONT...ARGYLE... BLANCHARDVILLE 630 PM CDT TUE MAY 17 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY. * TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
447 WWUS73 KMKX 172357 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 657 PM CDT TUE MAY 17 2016 ...COLD TEMPERATURES EXPECTED OVERNIGHT... .HIGH PRESSURE SETTLING ACROSS THE GREAT LAKES WILL BRING COLD CONDITIONS ACROSS SOUTHERN WISCONSIN TONIGHT. CLEAR SKIES...LIGHT WINDS AND LOW DEWPOINTS WILL LEAD TO GOOD RADIATIONAL COOLING CONDITIONS WITH FROST EXPECTED. LOW SPOTS WILL BE MOST SUSCEPTIBLE TO FROST. WIZ066-071-072-180800- /O.EXA.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...WEST ALLIS...WAUWATOSA...GREENFIELD... FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...RACINE... KENOSHA 657 PM CDT TUE MAY 17 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY. * TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ046-047-051-052-056>060-062>065-067>070-180800- /O.CON.KMKX.FR.Y.0004.160518T0600Z-160518T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA... BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO... DARLINGTON...SHULLSBURG...BENTON...BELMONT...ARGYLE... BLANCHARDVILLE...MONROE...BRODHEAD...JANESVILLE...BELOIT... WHITEWATER...DELAVAN...ELKHORN...LAKE GENEVA...EAST TROY 657 PM CDT TUE MAY 17 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * TIMING...OVERNIGHT THROUGH EARLY WEDNESDAY. * TEMPERATURE...OVERNIGHT LOWS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
103 WWUS73 KMKX 180833 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT WED MAY 18 2016 ...COLD TEMPERATURES EARLY THIS MORNING... .TEMPERATURES HAVE FALLEN INTO THE MID TO UPPER 30S AT MANY LOCATIONS WITH CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS ALLOWING READINGS TO COOL EVEN MORE BEFORE SUNRISE. AREAS OF FROST ARE EXPECTED EARLY THIS MORNING...WITH LOW-LYING LOCATIONS THE MOST SUSCEPTIBLE TO FROST. WIZ046-047-051-052-056>060-062>072-181300- /O.CON.KMKX.FR.Y.0004.000000T0000Z-160518T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA... BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO... WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK... SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY...RACINE...KENOSHA 333 AM CDT WED MAY 18 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...EARLY THIS MORNING. * TEMPERATURE...READINGS FALLING TO THE MID 30S...WITH A FEW LOW 30S POSSIBLE IN LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
821 WWUS73 KMKX 181242 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 742 AM CDT WED MAY 18 2016 ...TEMPERATURES ARE WARMING... .TEMPERATURES HAVE WARMED INTO THE 40S AND WILL CONTINUE TO RISE UNDER MOSTLY SUNNY SKIES. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM CDT. WIZ046-047-051-052-056>060-062>072-181345- /O.EXP.KMKX.FR.Y.0004.000000T0000Z-160518T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA... BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO... WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK... SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY...RACINE...KENOSHA 742 AM CDT WED MAY 18 2016 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. $$ REM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 17, 3:05 PM CDT, 8 minutes earlier.
Area forecast discussion, May 17, 3:05 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI Issued by National Weather Service Chicago IL 305 PM CDT TUE MAY 17 2016 .SHORT TERM... TONIGHT...Forecast Confidence Medium-High Main concern is with chilly temperatures and frost development overnight. Surface high pressure will result in light winds and generally clear skies for much of the area except perhaps the far southeast. Dewpoints mixing out to the 30s this afternoon should support lows generally in the mid to upper 30s away from the lake which will dip to around 40. Can't rule out a few lower 30s readings in interior portions of the far northern CWA. These temperatures should enable at least patchy frost development, with higher confidence in greater coverage of frost in the western and northwest CWA. Will be issuing a Frost Advisory from 1am to 8am CDT for those areas. Have lower confidence farther south and east due to the potential for some patchy cloud cover moving in overnight. Evening shift will be able to assess whether advisory needs to be expanded. Bottom line is to cover or bring sensitive vegetation indoors tonight regardless of whether your area is in advisory. RC WEDNESDAY...Forecast Confidence High The surface high will be centered over the region, resulting in light east-northeast winds. Expecting any patchy cloud cover in the south to transition to diurnal stratocu development inland during the afternoon with partly cloudy to possibly broken overcast skies. With the expansive and dry surface ridge over the area, discounting the light qpf painted by the 12z GFS run and thinking main effect of midlevel energy on back side of departing trough will be aforementioned cumulus development. Lake shadow should result in cumulus being scoured out from east to west from the lakeshore to points inland as lake influence moves inland. Forecast thermal progs should support highs generally in the lower to mid 60s inland, with a few upper 60s readings possible in the far west, namely Sauk and Iowa counties. Persistent onshore winds look to limit lakeside areas to the lower to mid 50s. .LONG TERM...Forecast Confidence High for the Long Term. The extended will be dominated by high pressure which will also lead to a warming trend. 70s are possible away from the lake Saturday and highs continue to climb into the mid to upper 70s early next week. Expecting dry conditions through at least Monday afternoon. The GFS suggests light rain is possible Friday afternoon and night as a weak upper level trough and vort streamer push south through the region. Thinking that the model is over doing atmospheric moisture and forcing will be lacking so went with a dry forecast. Another surface high spreads over the region Saturday and then reaches the east coast Monday night into Tuesday. Showers and thunderstorms are possible ahead of the next surface low Monday night through Tuesday. For temps...lows will be in the low 40s Wednesday night and not expecting any additional frost at this time. Temps will quickly warm Thursday with highs in the upper 60s away from the lake. On shore flow will lead to highs around 60 along the lake front. Cloud cover will probably limit high temps Friday...but thinking Friday will have very similar temps as Thursday including lake front cooling. We continue to warm into early next week. Kept lake cooling through the extended...but lessened the cooling as winds become slightly more south. JEE && .AVIATION/18Z TAFS/... VFR conditions will prevail through Wednesday under high pressure. Late morning and afternoon cumulus will develop today and likely again on Wednesday. North-northeast winds will be sustained near 15 kt this afternoon at near lake airports, with gusts to 20 kt at times. Northeast winds will be lighter on Wednesday. && .MARINE...Forecast Confidence High. Gusty winds and moderate waves will continue into early this evening so will continue to have a small craft advisory in effect. Winds and waves diminish overnight and remain light through the period. High pressure will dominate the forecast and lake breezes are expected to turn winds on shore each day through the weekend. JEE && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY until 10 PM CDT this evening for LMZ645-646. && TONIGHT/Wednesday AND AVIATION/MARINE...99/JEE Wednesday NIGHT THROUGH Tuesday...JEE
Hazardous weather outlook, May 17, 3:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL 307 PM CDT TUE MAY 17 2016 WIZ046-047-051-052-056>060-062>072-182015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 307 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FROST IS EXPECTED ACROSS THE AREA TONIGHT. LOCATIONS WEST OF A GREEN LAKE COUNTY TO LAFAYETTE COUNTY LINE WILL SEE AREAS OR EVEN WIDESPREAD FROST DEVELOPMENT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-182015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT HIGH WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS EVENING ALONG THE SOUTHEAST WISCONSIN SHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:23 PM CDT | Small Craft Advisory | MKX | 8 hr |
Nearby
Frost Advisories in Wisconsin, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.